It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I weigh only a little more than you. I took accutane for 3 months. 80 mg / 5 days a week for a total of 400 mg a week. I took it for oily skin, not acne. My treatment was considered by my doctor to be aggressive. Some of my side effects included: hair loss, very fragile skin, and over all feeling very tired. I took this last June, July, and August. Some of the problems that I have now are: delayed healing, many premature facial wrinkles (I'm early thirtysomething) I have been sick more often since I took the accutane than ever before (like strept infections and respiratory infections) I can not have any laser surgery for at least one year to remove my "accutane facial wrinkles". My skin seems to have lost the elasticity and firmness that I had until last year. One year prior to the "aggressive treatment", I was, for 3 months, on a "mini treatment" (similar to a low dose treatment) that was 20mg / 3 times a week, for a total of 60mg week. It did not control the oil. I did not notice any side effects during or after my treatment. My thoughts on using accutane are... I am so very sorry that I used it. I think it should be offered only to those who are in desperate need of controlling serious, out of control, cystic acne. That still may not warrant using Accutane.





All times are GMT -7. The time now is 09:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!